# SDR AU510002169

- Difficulty date: July 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Sump
- Part number: 633412
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL DIPSTICK WORE A HOLE IN THE SUMP.  OIL LEAKING.
